MAUDE Adverse Event Report: ABBOTT MEDICAL (SH-PLYMOUTH) DISPOSABLE SIMPLICITY ELECTRODE; RFA GENERATOR

ABBOTT MEDICAL (SH-PLYMOUTH) DISPOSABLE SIMPLICITY ELECTRODE; RFA GENERATOR
Model Number RFDE-SI
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a procedure the generator indicated an error that the temperature was rising too slowly.The case was abandoned with no consequences to the patient.
 
Additional Manufacturer Narrative
E1 reporter phone number: (b)(6).
 
Additional Manufacturer Narrative
An event of a temperature error message was reported.One video was submitted to product performance engineering, no product was received.The returned video appeared to show an ionic generator with a temperature error message.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
DISPOSABLE SIMPLICITY ELECTRODE
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
ABBOTT MEDICAL (SH-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL (SH-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18091054
Report Number3005334138-2023-00491
Device Sequence Number12429787
Product Code GXI
UDI-Device Identifier05415067028976
UDI-Public05415067028976
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K011387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberRFDE-SI
Device Lot Number7690032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale